HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

On loops in the hyperbolic locus of the complex Henon map and their monodromies

Files in This Item:

There are no files associated with this item.

Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/71791

Title: On loops in the hyperbolic locus of the complex Henon map and their monodromies
Authors: Arai, Zin Browse this author →KAKEN DB
Keywords: Henon map
Monodromy
Symbolic dynamics
Pruning front
Issue Date: 2-Nov-2016
Publisher: Elsevier
Journal Title: Physica. D, Nonlinear phenomena
Volume: 334
Start Page: 133
End Page: 140
Publisher DOI: 10.1016/j.physd.2016.02.006
Abstract: We prove John Hubbard's conjecture on the topological complexity of the hyperbolic horseshoe locus of the complex Henon map. In fact, we show that there exist several non-trivial loops in the locus which generate infinitely many mutually different monodromies. Furthermore, we prove that the dynamics of the real Henon map is completely determined by the monodromy of the complex Henon map, providing the parameter of the map is contained in the hyperbolic horseshoe locus.
Type: article
URI: http://hdl.handle.net/2115/71791
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 荒井 迅

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University